“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8416
School of Mathematics
  Title:   More calculations on determinant evaluations
  Author(s):  A. R. Moghaddamfar (Joint with S. M. H. Pooya, S. Navid Salehy, S. Nima Salehy)
  Status:   Published
  Journal: ELA
  Vol.:  16
  Year:  2007
  Pages:   19-29
  Supported by:  IPM
The purpose of this article is to prove several evaluations of determinants of matrices, the entries of which are given by the recurrence a i, j=ai−1, j−1+ai−1,j, i,j ≥ 2, with various choices for the first row a 1, j and first column ai, 1.

Download TeX format
back to top
scroll left or right